# SDR ASAA0956151

- Difficulty date: July 5, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,013 hours, 2,612 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 126B0710
- Condition: Failed
- Location: Apu
- Part time: 9,013 hours, 2,612 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED WHEN TRYING TO START APU.  REPLACED APU STARTER/GENERATOR REF MM 49 41 21, OPS NORMAL.
